Acta Mathematica Academiae Paedagogicae Nyíregyháziensis, Vol. 28, No. 1, pp. 83-89 (2012)

On E-Curvature of R-Quadratic Finsler Metrics

A. Tayebi and E. Peyghan

University of Qom and Arak University

Abstract: In this paper, we prove that every R-quadratic Finsler metric with constant Douglas curvature along any geodesics has vanishing $\bar E$-curvature. It result that R-quadratic Randers metric satisfies $S=0$.

Keywords: E-curvature, Douglas curvature, R-quadratic metric

Classification (MSC2000): 53C60; 53C25

Full text of the article:

[Previous Article] [Contents of this Number]
© 2012 FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition